HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*一橋大学社会科学古典資料センター年報 = Bulletin of the Center for Historical Social Science >
29号 (2009) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
koten0002900620.pdf970KbAdobe PDF
Title: ラムゼーの「貯蓄の数学的理論」とケインズ
Other Titles: Ramsey's "A Mathematical Theory of Saving" and Keynes
Authors: 野田, 尊
Issue Date: 31-Mar-2009
Publisher: 一橋大学社会科学古典資料センター
Citation: 一橋大学社会科学古典資料センター年報
Volume: 29
Start Page: 62
End Page: 74
Language: jpn
DOI: 10.15057/17360
Text Version: publisher
Appears in Collections:29号 (2009)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback